# SDR ZZDA2011125

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N126AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT INOP APPROX STA 725 JUST FWD OF AFT CARGO DOOR.  REMOVED AND REPLACED EMERGENCY LIGHT CHARGER/BATTERY PACK PER MM 33-51, OPS CHECK GOOD.
